# SDR AALA2009052600968

- Difficulty date: May 26, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 47,657 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FORWARD CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED LAMP FOR FORWARD CEILING EMERGENCY LIGHTS.
